Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 162, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 7, 2017, 5:36 PM MDT for Socorro County, Valencia County, New Mexico. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2017, 5:36 PM MDT (23:36 UTC)
- Expired
- Jun 7, 2017, 6:02 PM MDT
- In force
- 26 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Socorro County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 65 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.6 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1948 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
766
WUUS55 KABQ 072336
SVRABQ
NMC053-061-080015-
/O.NEW.KABQ.SV.W.0162.170607T2336Z-170608T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
536 PM MDT WED JUN 7 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
South central Valencia County in central New Mexico...
North central Socorro County in central New Mexico...
* Until 615 PM MDT.
* At 536 PM MDT, a severe thunderstorm was located 7 miles west of
Jarales, or 7 miles southwest of Belen, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Belen, Jarales, Casa Colorada, Rio Communities, Veguita, Las
Nutrias, Sabinal, Abeytas and Los Trujillos-Gabaldon.
This includes Interstate 25 between Mile Markers 176 and 192.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Blowing dust associated with strong thunderstorm winds can reduce
visibilities below one quarter mile at times.
&&
LAT...LON 3457 10702 3465 10700 3468 10691 3462 10662
3447 10673 3442 10685
TIME...MOT...LOC 2336Z 303DEG 11KT 3459 10688
HAIL...1.00IN
WIND...60MPH
$$
Guyer2 follow-up statements
629
WWUS55 KABQ 072353
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
553 PM MDT WED JUN 7 2017
NMC053-061-080015-
/O.CON.KABQ.SV.W.0162.000000T0000Z-170608T0015Z/
Valencia-Socorro-
553 PM MDT WED JUN 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR SOUTH CENTRAL VALENCIA AND NORTH CENTRAL SOCORRO COUNTIES...
At 553 PM MDT, a severe thunderstorm was located over Casa Colorada,
or 7 miles south of Belen, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Belen, Jarales, Casa Colorada, Veguita, Las Nutrias, Sabinal,
Abeytas, Rio Communities and Los Trujillos-Gabaldon.
This includes Interstate 25 between Mile Markers 176 and 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Blowing dust associated with strong thunderstorm winds can reduce
visibilities below one quarter mile at times.
&&
LAT...LON 3456 10701 3462 10690 3466 10682 3462 10662
3447 10673 3442 10685
TIME...MOT...LOC 2353Z 312DEG 13KT 3455 10677
HAIL...0.75IN
WIND...60MPH
$$
Guyer141
WWUS55 KABQ 080002
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
602 PM MDT WED JUN 7 2017
NMC053-061-080012-
/O.CAN.KABQ.SV.W.0162.000000T0000Z-170608T0015Z/
Valencia-Socorro-
602 PM MDT WED JUN 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL VALENCIA AND
NORTH CENTRAL SOCORRO COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled. However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 3456 10701 3462 10690 3466 10682 3462 10662
3447 10673 3442 10685
TIME...MOT...LOC 0000Z 303DEG 11KT 3453 10674
$$
GuyerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:51 PM MDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jun 7, 2:51 PM MDT, 2 hours 45 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 251 PM MDT Wed Jun 7 2017 .SYNOPSIS... Another round of showers and thunderstorms today will impact central and eastern NM through this evening. These storms will be capable of producing heavy rain, strong outflow winds, small hail, and frequent lightning strikes. A few storms may become severe over eastern NM this evening. An upper level trough developing along the west coast will force drier air into central and western NM Thursday. This dry air will overtake all of NM Saturday through Monday with widespread breezy to windy conditions. Temperatures will soar into the 80s and 90s across the entire state, with even some low 100s over the far southeast plains. There are no indications of moisture returning to the area for at least the next 7 days. && .DISCUSSION... Sufficient moisture and instability over the region today has led to yet another round of showers and storms around the higher terrain. The center of the upper level ridge has shifted slightly farther east into northern Chihuahua so storm motions have become slightly more east/southeast. GOES high density winds is picking up a 30 to 35kt speed max along the northern periphery of the upper high and this is not shown well by models. The current SPC marginal risk area extends to the central mt chain but would not be surprised to see some strong storms in the Rio Grande Valley as well. The latest radar and MRMS MESH products attest to this with strong storms on the approach to the ABQ metro. After an active evening over eastern NM, a much quieter pattern is on the way for Thursday through much of next week. The upper trough along the west coast will slide north of NM over the weekend and force a large dry intrusion over the state. Stronger winds aloft will interact with deepening surface low pressure over southeast CO to produce at least widespread breezy conditions, especially for eastern NM. The hottest temperatures of the season so far will develop over the area beginning Friday. Much of central and western NM will soar into the 80s and 90s, with low 100s likely over the southeast plains through Monday. The upper trough will pass north of NM Monday and allow temps to trend cooler over the state Tuesday. A zonal flow flow pattern will develop in its wake Wednesday with no end in site to dry and very warm conditions through the end of next week. Guyer && .FIRE WEATHER... The weather pattern today has held very comparable to yesterday with the placement and coverage of storms favoring the southwestern mountains and central mountain chain. And with the ridge of high pressure aloft over western NM, storms will continue to drift to the southeast at about 10 to 15 mph, gradually filling into the high plains in the eastern tier of the state through the evening. The driest air has invaded the far northwestern to west central zones where RH has already fallen below 15 percent. Fortunately, prevailing winds have been fairly light, but showers and thunderstorms will create their own localized gusty and erratic wind fields through the evening. With all the storms expected east of the mountains this evening, outflow is expected to be channeled through the gaps/canyons and into the Rio Grande valley where some gusty conditions could develop. As has been advertised for a few days now, some drier air is still expected to invade more of northwestern to north central NM on Thursday. This will limit storm potential there with a chance for a few drier thunderstorms on the edge of the drier airmass nosing in. The extent of the drying in the northwest corner will be substantial with single digit dewpoints and RH values plummeting to 5 percent or less around the northwest plateau/San Juan basin. Breezes will be moderate in the central to western zones Thursday afternoon. High Haines of 6 will encompass this dry air. Isolated to scattered storms will still be possible in the southwest mountains and along and east of the central mountain chain, and perhaps a few strong to severe cells along/east of the central mountain chain. The drier westerly flow advances even farther east by Friday as the ridge aloft begins to lay over due to an approaching Pacific upper low. Dewpoints will lower substantially, enough to shut down thunderstorm chances even in the plains of NM. Temperatures will run near to slightly above normal with breezy conditions. The breezes will continue increasing day-by-day into Saturday, Sunday, and Monday as the flow aloft steadily increases while the upper low works into the Great Basin. Conditions may not initially meet critical thresholds on Saturday, but critical winds will become increasingly juxtaposed over the dry, unstable airmass toward Sunday and more-so on Monday. This period will warrant close attention given the abundant recent wildfires and controlled burning ongoing, but it does certainly fit within the climatological norm. 52 && .AVIATION... 18Z TAF CYCLE Showers and thunderstorms will favor the southwest mountains and areas along and east of the central mountain chain again today with a few isolated storms also filling between. Some storms will be strong to severe again along and east of the central mountain chain with activity drifting east or southeast at about 10 to 15 mph through the afternoon and evening. Large hail, gusty downburst winds, and heavy downpours will temporarily bring ceilings/visibility down to MVFR/IFR categories. Any storms that develop along or west of the Rio Grande would generally tend to produce more gusty winds rather than heavy rain/hail. Storms are expected to slowly diminish through the late evening and early morning hours Thursday. 52 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 55 92 54 91 / 5 5 0 0 Dulce........................... 45 85 43 84 / 10 5 5 0 Cuba............................ 51 87 51 87 / 20 5 5 0 Gallup.......................... 50 88 46 87 / 10 5 0 0 El Morro........................ 46 82 44 82 / 30 10 5 0 Grants.......................... 53 87 49 87 / 20 10 5 0 Quemado......................... 55 82 54 83 / 30 20 5 0 Glenwood........................ 52 94 53 96 / 40 40 5 0 Chama........................... 45 79 44 78 / 20 10 5 0 Los Alamos...................... 58 81 59 83 / 50 10 5 0 Pecos........................... 49 84 51 85 / 60 20 10 5 Cerro/Questa.................... 48 78 47 80 / 40 20 10 5 Red River....................... 41 72 42 73 / 50 30 10 5 Angel Fire...................... 37 75 38 76 / 50 30 10 5 Taos............................ 45 83 45 85 / 40 10 10 0 Mora............................ 48 79 50 81 / 50 20 10 5 Espanola........................ 59 89 58 90 / 40 5 5 0 Santa Fe........................ 57 83 57 84 / 50 10 10 0 Santa Fe Airport................ 54 88 54 89 / 50 5 5 0 Albuquerque Foothills........... 63 91 62 92 / 40 5 5 0 Albuquerque Heights............. 64 92 64 93 / 30 5 5 0 Albuquerque Valley.............. 63 93 62 94 / 30 5 5 0 Albuquerque West Mesa........... 62 94 61 94 / 30 5 0 0 Los Lunas....................... 60 95 59 96 / 30 5 5 0 Rio Rancho...................... 63 92 62 93 / 30 5 0 0 Socorro......................... 62 92 61 95 / 30 10 10 0 Sandia Park/Cedar Crest......... 50 87 52 88 / 40 10 5 0 Tijeras......................... 57 89 58 90 / 40 5 5 0 Moriarty/Estancia............... 51 87 51 88 / 40 10 10 0 Clines Corners.................. 52 84 53 86 / 50 10 10 0 Gran Quivira.................... 55 88 56 90 / 50 10 10 0 Carrizozo....................... 61 88 62 91 / 40 10 20 5 Ruidoso......................... 51 82 54 85 / 60 40 30 10 Capulin......................... 49 80 52 85 / 50 30 40 5 Raton........................... 47 86 50 89 / 50 30 30 5 Springer........................ 49 87 49 90 / 50 20 20 5 Las Vegas....................... 49 84 52 86 / 50 20 10 5 Clayton......................... 53 85 57 91 / 60 30 30 5 Roy............................. 52 85 53 91 / 50 20 20 5 Conchas......................... 60 92 61 96 / 50 20 20 5 Santa Rosa...................... 55 91 58 95 / 50 20 10 0 Tucumcari....................... 58 94 60 98 / 50 20 30 5 Clovis.......................... 60 90 61 96 / 60 20 30 5 Portales........................ 62 90 64 96 / 60 20 30 5 Fort Sumner..................... 61 92 63 97 / 50 20 20 5 Roswell......................... 64 96 64 101 / 50 20 20 5 Picacho......................... 59 88 62 92 / 60 30 30 5 Elk............................. 56 83 59 87 / 60 30 30 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jun 7, 3:55 AM MDT, 13 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 355 AM MDT Wed Jun 7 2017 NMZ501>540-081000- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 355 AM MDT Wed Jun 7 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight There is a marginal risk of severe thunderstorms this afternoon into this evening for much of the east central and southeast plains of New Mexico where isolated thunderstorms may be capable of producing large hail, damaging winds, and perhaps a brief tornado. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A few strong thunderstorms are possible across the eastern plains Thursday afternoon and evening. Otherwise, dry air from the west will end thunderstorms chances on Friday. Very dry air along with very warm to hot temperatures and breezy to locally windy conditions are expected over the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required today and for eastern New Mexico due to the threat for severe thunderstorms. 33
In the hours before
Special weather statement, Jun 7, 3:53 PM MDT, 1 hour 43 minutes before
Special Weather Statement National Weather Service Albuquerque NM 353 PM MDT WED JUN 7 2017 NMZ515-527-528-072230- Far Northeast Highlands-East Slopes Sangre de Cristo Mountains-Raton Ridge/Johnson Mesa- 353 PM MDT WED JUN 7 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLFAX COUNTY UNTIL 430 PM MDT... At 353 PM MDT, Doppler radar was tracking a strong thunderstorm 12 miles north of Cimarron, or 27 miles northwest of Springer, moving southeast at 25 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Cimarron and Philmont Scout Ranch. Motorists can expect brief but sudden changes in visibility and ponding of water on highways as storms move through the area. Accumulations of small hail on roads can create very slick and hazardous driving conditions. && LAT...LON 3674 10503 3680 10482 3650 10457 3641 10495 TIME...MOT...LOC 2153Z 328DEG 23KT 3669 10489 Shoemake
Special weather statement, Jun 7, 4:17 PM MDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
417 PM MDT WED JUN 7 2017
NMZ518-519-521-072245-
Sandia/Manzano Mountains-Santa Fe Metro Area-Middle Rio Grande
Valley/Albuquerque Metro Area-
417 PM MDT WED JUN 7 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VALENCIA...
SOUTHEASTERN SANDOVAL...SOUTHWESTERN SANTA FE...BERNALILLO AND
NORTHWESTERN TORRANCE COUNTIES UNTIL 445 PM MDT...
At 416 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sandia Heights to Albuquerque to near
Isleta Pueblo to near Bosque Farms. Movement was east at 35 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
Albuquerque, eastern Rio Rancho, Valencia, Los Lunas, Corrales,
Bernalillo, Los Ranchos De Albuquerque, Bosque Farms, Edgewood and
Peralta.
This includes the following highways...
Interstate 40 between Mile Markers 146 and 187.
Interstate 25 between Mile Markers 205 and 247.
Blowing dust associated with strong thunderstorm winds can reduce
visibilities below one quarter mile at times.
&&
LAT...LON 3527 10614 3503 10619 3491 10628 3476 10662
3496 10704 3505 10686 3520 10671 3541 10659
TIME...MOT...LOC 2216Z 280DEG 31KT 3520 10654 3509 10654 3495 10661
3488 10678
GuyerSpecial weather statement, Jun 7, 4:40 PM MDT, 56 minutes before
Special Weather Statement National Weather Service Albuquerque NM 440 PM MDT WED JUN 7 2017 NMZ507-519-072315- West Central Highlands-Middle Rio Grande Valley/Albuquerque Metro Area- 440 PM MDT WED JUN 7 2017 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CIBOLA... NORTHWESTERN VALENCIA AND BERNALILLO COUNTIES UNTIL 515 PM MDT... At 439 PM MDT, Doppler radar was tracking a strong thunderstorm 15 miles southeast of Mesita, or 18 miles southeast of Laguna Pueblo, moving southeast at 15 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of east central Cibola...northwestern Valencia and Bernalillo Counties. && LAT...LON 3484 10728 3498 10708 3481 10680 3467 10715 TIME...MOT...LOC 2239Z 312DEG 13KT 3485 10713 Guyer
Special weather statement, Jun 7, 5:02 PM MDT, 34 minutes before
Special Weather Statement National Weather Service Albuquerque NM 502 PM MDT WED JUN 7 2017 NMZ519-072330- Middle Rio Grande Valley/Albuquerque Metro Area- 502 PM MDT WED JUN 7 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VALENCIA COUNTY UNTIL 530 PM MDT... At 502 PM MDT, Doppler radar was tracking a strong thunderstorm over Los Lunas, moving southeast at 15 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Valencia, Los Lunas, Belen, Bosque Farms, Peralta, Rio Communities North, El Cerro Mission, Tome, Los Chaves and Adelino. This includes Interstate 25 between Mile Markers 195 and 207. && LAT...LON 3475 10688 3487 10682 3486 10658 3463 10669 TIME...MOT...LOC 2302Z 302DEG 15KT 3479 10678 Guyer
Local storm report, Jun 7, 5:11 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
511 PM MDT WED JUN 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 3 S MILAGRO 34.90N 105.24W
06/07/2017 E1.00 INCH GUADALUPE NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1702024
RJHSpecial weather statement, Jun 7, 5:28 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
528 PM MDT WED JUN 7 2017
NMZ519-520-080000-
Lower Rio Grande Valley-Middle Rio Grande Valley/Albuquerque Metro
Area-
528 PM MDT WED JUN 7 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN VALENCIA AND NORTH
CENTRAL SOCORRO COUNTIES UNTIL 600 PM MDT...
At 528 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Belen, moving southeast at 20 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Jarales.
This includes Interstate 25 between Mile Markers 181 and 190.
Blowing dust associated with strong thunderstorm winds can reduce
visibilities below one quarter mile at times.
&&
LAT...LON 3457 10709 3464 10704 3467 10699 3463 10677
3452 10679 3443 10687
TIME...MOT...LOC 2328Z 297DEG 18KT 3459 10697
GuyerThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 6:24 PM MDT | Special Weather Statement | ABQ | 21 min | |
| Jun 6, 6:46 PM MDT | Special Weather Statement | ABQ | Quay | 59 min |
| Jun 6, 7:44 PM MDT | Special Weather Statement | ABQ | Curry | 31 min |
| Jun 6, 8:14 PM MDT | Special Weather Statement | ABQ | Curry | 46 min |
| Jun 6, 8:46 PM MDT | Special Weather Statement | ABQ | Roosevelt | 44 min |
| Jun 7, 1:53 PM MDT | Special Weather Statement | ABQ | San Miguel | 37 min |
| Jun 7, 2:05 PM MDT | Special Weather Statement | ABQ | Mora | 40 min |
| Jun 7, 2:31 PM MDT | Special Weather Statement | ABQ | Socorro | 44 min |
| Jun 7, 2:36 PM MDT | Special Weather Statement | ABQ | San Miguel | 39 min |
| Jun 7, 2:44 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 20 min |
| Jun 7, 2:49 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 41 min |
| Jun 7, 2:59 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 2 hr |
| Jun 7, 3:08 PM MDT | Special Weather Statement | ABQ | Catron | 37 min |
| Jun 7, 3:15 PM MDT | Special Weather Statement | ABQ | Colfax | 45 min |
| Jun 7, 3:20 PM MDT | Special Weather Statement | ABQ | Mora | 40 min |
| Jun 7, 3:22 PM MDT | Special Weather Statement | ABQ | Socorro | 38 min |
| Jun 7, 3:25 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 50 min |
| Jun 7, 3:26 PM MDT | Special Weather Statement | ABQ | Bernalillo | 34 min |
| Jun 7, 3:29 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel, Torrance | 46 min |
| Jun 7, 3:53 PM MDT | Special Weather Statement | ABQ | Colfax | 37 min |
| Jun 7, 4:15 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel, Torrance | 45 min |
| Jun 7, 4:17 PM MDT | Special Weather Statement | ABQ | Bernalillo | 28 min |
| Jun 7, 4:33 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 42 min |
| Jun 7, 4:40 PM MDT | Special Weather Statement | ABQ | Valencia | 35 min |
| Jun 7, 4:57 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 48 min |
| Jun 7, 5:02 PM MDT | Special Weather Statement | ABQ | Valencia | 28 min |
| Jun 7, 5:28 PM MDT | Special Weather Statement | ABQ | Valencia | 32 min |
| Jun 7, 5:41 PM MDT | Special Weather Statement | ABQ | Lincoln | 19 min |
| Jun 7, 5:49 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 21 min |
| Jun 7, 5:58 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 47 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.